MathSciNet Relay Station
MathSciNet bibliographic data
MR1866042 (2002h:03149) 03H05 (03H15 11B05 11B13 11U10 28E05)
Jin, Renling The sumset phenomenon. Proc. Amer. Math. Soc. 130 (2002), no. 3, 855–861 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement